RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 801–808 (Mi de9934)  

Partial Differential Equations

On the causality of operators that arise in problems of mathematical physics with weak nonlinearities

È. M. Solnechnyi

Institute of Control Sciences of Russian Academy of Sciences, Moscow

Full text: PDF file (1191 kB)

English version:
Differential Equations, 1999, 35:6, 803–810

Bibliographic databases:
UDC: 517.958
Received: 29.04.1997

Citation: È. M. Solnechnyi, “On the causality of operators that arise in problems of mathematical physics with weak nonlinearities”, Differ. Uravn., 35:6 (1999), 801–808; Differ. Equ., 35:6 (1999), 803–810

Citation in format AMSBIB
\Bibitem{Sol99}
\by \`E.~M.~Solnechnyi
\paper On the causality of operators that arise in problems of mathematical physics with weak nonlinearities
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 801--808
\mathnet{http://mi.mathnet.ru/de9934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732116}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 803--810


Linking options:
  • http://mi.mathnet.ru/eng/de9934
  • http://mi.mathnet.ru/eng/de/v35/i6/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019